# SDR ASAA2025060358436

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 46,398 hours, 14,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE OPENING FORCE TOO HIGH- 480 LBS. GROUNDED - YES. REMOVED L1 DOOR SLIDE ASSY AND LINER. ADJUSTED HORIZ CONTROL ROD. REF AMM 52-11-00-820-801 STEP 2K. REINSTALLED L1 DOOR LINER PER AMM 52-11-31. REINSTALLED L1 DOOR SLIDE PER AMM 25-66-01. L1 DOOR OPS TEST GOOD PER AMM 52-11-00-700-804. OPEN FORCE 310. CLOSING FORCE 570.
